Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

Biography: Dr. George Bruce Halsted

Leonard E. Dickson
The American Mathematical Monthly
Vol. 1, No. 10 (Oct., 1894), pp. 336-340
DOI: 10.2307/2969644
Stable URL:
Page Count: 5
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.